# SDR SIMA200526401

- Difficulty date: September 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Condition: Corroded
- Location: Fr 20-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND SERVICE DOOR SILL IS CORRODED BETWEEN FRAMES 20 AND 22.  MAINTENANCE INSTALLED A NEW SERVICE DOOR SILL IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
